# SDR CALA0000308

- Difficulty date: March 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14601
- Make and model: Boeing 737524
- Aircraft serial: 27314
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Row 10 - 17
- Component: Mathews
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS OUT FROM SEAT ROW 10-17.  THE BATTERY PACK AND CHARGER WERE REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
